Journal article icon

Journal article

Perturbations of generators of C-0-semigroups and resolvent decay

Abstract:

We obtain new stability results for those properties of C0-semigroups which admit characterisation in terms of decay of resolvents of infinitesimal generators on vertical lines, e.g. analyticity, Crandall-Pazy differentiability or immediate norm continuity in the case of Hilbert spaces. As a consequence we get a generalisation of the Kato-Neuberger theorem on approximation of the identity. Finally, we present examples shedding a new light on resolvent characterisation of eventually differenti...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jmaa.2010.01.048

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Journal website
Volume:
367
Issue:
2
Pages:
434-443
Publication date:
2010-07-15
DOI:
EISSN:
1096-0813
ISSN:
0022-247X
Source identifiers:
53384
Language:
English
Keywords:
UUID:
uuid:1ea3aa0b-46cc-44aa-bc6b-cdf36ef4cbb2
Local pid:
pubs:53384
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP